MAUDE Adverse Event Report: Dentsply IH AB S Atlantis Abutment Ti; abutment, implant, dental, endosseous

Dentsply IH AB S Atlantis Abutment Ti; abutment, implant, dental, endosseous
Catalog Number 35502S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced an abutment screw fracture.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
S Atlantis Abutment Ti
Common Device Name
abutment, implant, dental, endosseous
Manufacturer (Section D)
Dentsply IH AB
aminogatan 1
molndal S-431 21
SW  S-431 21
Manufacturer (Section G)
Dentsply IH AB
aminogatan 1
molndal S-431 21
SW   S-431 21
Manufacturer Contact
dan eager
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50916487
Report Number9612468-2026-08355
Device Sequence Number14795021
Product Code NHA
UDI-Device Identifier07392532291616
UDI-Public07392532291616
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number35502S
Device Lot Number9878453
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown